MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH NELATON; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH NELATON; CATHETER, UROLOGICAL
Model Number 501003
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports "some seem more difficult to peel back than others.He does not have any lot info as said it happens sporadically.He said some just seem more difficult to peel back which is a nuisance to him especially at night when he caths.He notes sometimes because it is so difficulty to peel back sometimes the paper will tear in various areas." this emdr covers the unknown number of catheters associated with the packaging defect.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site 3005778470.
 
Additional Manufacturer Narrative
Photograph provided in this complaint is related to complaint (b)(4) and issue with bent catheter.No photo or samples related to paper being hard to peel of were received, and the lot number of the product was not provided.Without the lot number, the device history records and internal nonconformity database could not be checked.A review of historical data identified no similar complaint within the last 12 months related to malfunction code uca-pmc11.10 primary pack fractures, cracks, tears, rips or sheds material during opening and sap material id 1706963/ icc 501003.No internal nonconformities were recorded for primary pack fractures, cracks, tears, rips or sheds material during opening in last 12 months.A review of production line controls was performed.Peel test - the peel-pack packaging must not be welded so hard that paper remnants remain stuck on the foil or the paper is torn.It must be intact all the way round, with no creases, no double weldings (foil/paper creases) or no other irregularities.Also the welding should not be too ¿soft¿ so that the paper and the foil do not seem to stick properly together.Peelpacks were visually inspected according to tm-410.Capa (b)(4) related to issue peelpack paper tearing unevenly when opening gentlecath glide was closed on february 11, 2025.Actions related to this capa: ia1: implementation of increased inspection during burst test on packaging machines p006, p009, p020 for gentlecath glide products - closed on april 12, 2024.Ia2: update product specification for opening of primary peel pack as per ifu - only for glide products - closed on november 25, 2024.Ia3: update product specification with max.Requirement for burst test.- closed on november 29, 2024.Also ccr for the change of gc glide primary packaging to film-film (old ccr number (b)(4) / new ccr number (b)(4)) was initiated on december 13, 2024, and is currently in the impact analysis & change plan no root cause could be identified due to the missing lot number.The issue will continue to be monitored, and relevant actions will be taken if a trend is observed.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH NELATON
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24482741
Report Number3005778470-2026-00408
Device Sequence Number5017160
Product Code KOD
UDI-Device Identifier00768455145461
UDI-Public00768455145461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number501003
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale